MathSciNet Relay Station
MathSciNet bibliographic data
MR544937 32J15 (10C02 10E45 14J10 14J25)
Nikulin, V. V. Finite groups of automorphisms of Kählerian $K3$ surfaces. (Russian) Trudy Moskov. Mat. Obshch. 38 (1979), 75–137.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement